BibTeX record journals/amc/HuangWF07

download as .bib file

@article{DBLP:journals/amc/HuangWF07,
  author    = {Ting{-}Zhu Huang and
               Xue{-}Zhong Wang and
               Ying{-}Ding Fu},
  title     = {Improving Jacobi methods for nonnegative H-matrices linear systems},
  journal   = {Appl. Math. Comput.},
  volume    = {186},
  number    = {2},
  pages     = {1542--1550},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.amc.2006.07.133},
  doi       = {10.1016/j.amc.2006.07.133},
  timestamp = {Fri, 21 Feb 2020 21:25:57 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/HuangWF07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics